# SDR DALA2019111506701

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 50,450 hours, 33,392 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

JUST AFTER TAKE OFF NOTICED AN ODOR OF BURNING RUBBER IN BOTH THE COCKPIT AND CABIN ODOR DISAPPATED AFTER APPROX. ONE MINUTE. ENGINE ANTI-ICE WAS ON FOR THE TAKEOFF- NO SMOKE OR FUMES NOTICED- ALL INSTRUMENTS INDICATIONS WERE NORMAL. ON PREVIOUS APPROACH GOT A BRIEF ICE PROT TEMP HIGH MESSAGE ON OAP WITH AIR FOIL ANTI ICE ON. C/W NO GO ODI 2172. FOUND APU INLET SATURATED WITH GLYCOL. C/W NO GO ODI 2172. FOUND APU INLET SATURATED WITH GLYCOL. C/W W /C 4950-2001(APU CLEAN/MINI BURN). OK FOR SVC.(6640154)
